# SDR REXA2018042300307

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 26,776 hours, 24,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID EXTERNAL EMERGENCY LIGHT LAMP INOPERATIVE.  REMOVED AND REPLACED THE LAMP ON RH FUSELAGE. IAW CMM 33-41-41.  CHECKED GOOD.
